Cohomological finiteness properties of the Brin-Thompson-Higman groups 2V and 3V. / Kochloukova, Dessislava; Martinez-Perez, Conchita; Nucinkis, Brita.

In: Proceedings of the Edinburgh Mathematical Society (Series 2), Vol. 56, No. 03, 2013, p. 777-804.

Research output: Contribution to journalArticlepeer-review

Published

Documents

Original languageEnglish
Pages (from-to)777-804
Number of pages28
JournalProceedings of the Edinburgh Mathematical Society (Series 2)
Volume56
Issue number03
DOIs
Publication statusPublished - 2013
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 13450394